Volume 20, issue 4 (2020)

Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\tau$–invariants for knots in rational homology spheres
1601

Katherine Raoux

Axiomatic $S^1$ Morse–Bott theory
1641

Michael Hutchings and Jo Nelson

A structure theorem for $\mathit{RO}(C_2)$–graded Bredon cohomology
1691

Clover May

Transverse link invariants from the deformations of Khovanov $\mathfrak{sl}_{3}$–homology
1729

Carlo Collari

An extension of Quillen's Theorem B
1769

Ieke Moerdijk and Joost Nuiten

Naturality of the contact invariant in monopole Floer homology under strong symplectic cobordisms
1795

Mariano Echeverria

Immersed cycles and the JSJ decomposition
1877

Suraj Krishna Meda Satish

The dihedral genus of a knot
1939

Patricia Cahn and Alexandra Kjuchukova

Localizing the $E_2$ page of the Adams spectral sequence
1965

Eva Belmont

The little bundles operad
2029

Lukas Müller and Lukas Woike

Constructing thin subgroups of $\mathrm{SL}(n+1,\mathbb{R})$ via bending
2071

Samuel A Ballas and Darren D Long

Pseudo-Anosov maps with small stretch factors on punctured surfaces
2095

Mehdi Yazdi

The realizability of some finite-length modules over the Steenrod algebra by spaces
2129

Andrew Baker and Tilman Bauer

Publication of this issue is now complete.